JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SURFACES IN WITH L1-POINTWISE 1-TYPE GAUSS MAP
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SURFACES IN WITH L1-POINTWISE 1-TYPE GAUSS MAP
Kim, Young Ho; Turgay, Nurettin Cenk;
  PDF(new window)
 Abstract
In this paper, we study surfaces in whose Gauss map G satisfies the equation ${\Box}G
 Keywords
Gauss map;-pointwise 1-type;Cheng-Yau operator;
 Language
English
 Cited by
1.
CLASSIFICATIONS OF HELICOIDAL SURFACES WITH L1-POINTWISE 1-TYPE GAUSS MAP,;;

대한수학회보, 2013. vol.50. 4, pp.1345-1356 crossref(new window)
2.
RULED SURFACES AND GAUSS MAP,;

대한수학회보, 2015. vol.52. 5, pp.1661-1668 crossref(new window)
1.
Cheng–Yau Operator and Gauss Map of Surfaces of Revolution, Bulletin of the Malaysian Mathematical Sciences Society, 2016, 39, 4, 1319  crossref(new windwow)
2.
Classifications of Canal Surfaces with L1-Pointwise 1-Type Gauss Map, Milan Journal of Mathematics, 2015, 83, 1, 145  crossref(new windwow)
3.
RULED SURFACES AND GAUSS MAP, Bulletin of the Korean Mathematical Society, 2015, 52, 5, 1661  crossref(new windwow)
 References
1.
L. J. Alias and N. Gurbuz, An extension of Takahashi theorem for the linearized operators of the higher order mean curvatures, Geom. Dedicata 121 (2006), 113-127.

2.
C. Baikoussis, Ruled submanifolds with finite type Gauss map, J. Geom. 49 (1994), no. 1-2, 42-45. crossref(new window)

3.
C. Baikoussis and D. E. Blair, On the Gauss map of ruled surfaces, Glasgow Math. J. 34 (1992), no. 3, 355-359. crossref(new window)

4.
C. Baikoussis, B.-Y. Chen, and L. Verstraelen, Ruled surfaces and tubes with finite type Gauss map, Tokyo J. Math. 16 (1993), no. 2, 341-349. crossref(new window)

5.
C. Baikoussis and L. Verstralen, The Chen-type of the spiral surfaces, Results Math. 28 (1995), no. 3-4, 214-223. crossref(new window)

6.
D. D. Bleecker and J. L. Weiner, Extrinsic bounds on ${\lambda}_1$ of ${\Delta}$ on a compact manifold, Comment. Math. Helv. 51 (1976), no. 4, 601-609. crossref(new window)

7.
B.-Y. Chen, Geometry of Submanifolds, Pure and Applied Mathematics, No. 22. Marcel Dekker, Inc., New York, 1973.

8.
B.-Y. Chen, On the total curvature of immersed manifolds. VI. submanifolds of finite type and their applications, Bull. Inst. Math. Acad. Sinica 11 (1983), no. 3, 309-328.

9.
B.-Y. Chen, Total Mean Curvature and Submanifold of Finite Type, World Scientific, 1984.

10.
B.-Y. Chen, A report on submanifolds of finite type, Soochow J. Math. 22 (1996), no. 2, 117-337.

11.
B.-Y. Chen, M. Choi, and Y. H. Kim, Surfaces of revolution with pointwise 1-type Gauss map, J. Korean Math. Soc. 42 (2005), no. 3, 447-455. crossref(new window)

12.
B.-Y. Chen, J. M. Morvan, and T. Nore, Energy, tension and finite type maps, Kodai Math. J. 9 (1986), no. 3, 406-418. crossref(new window)

13.
B.-Y. Chen and P. Piccinni, Submanifolds with finite type Gauss map, Bull. Austral. Math. Soc. 35 (1987), no. 2, 161-186. crossref(new window)

14.
S. Y. Cheng and S. T. Yau, Hypersurfaces with constant scalar curvature, Math. Ann. 225 (1977), no. 3, 195-204. crossref(new window)

15.
M. P. do Carmo, Riemannian Geometry, Translated from the second Portuguese edition by Francis Flaherty. Mathematics: Theory & Applications. Birkhauser Boston, Inc., Boston, MA, 1992.

16.
U. Dursun, Hypersurfaces with pointwise 1-type Gauss map, Taiwanese J. Math. 11 (2007), no. 5, 1407-1416.

17.
U. Dursun and N. C. Turgay, General rotational surfaces in Euclidean space ${\mathbb{E}}^4$ with pointwise 1-type Gauss map, Math. Commun. (accepted).

18.
S. M. B. Kashani, On some $L_1$-finite type (hyper)surfaces in ${\mathbb{R}}^{n+1}$, Bull. Korean Math. Soc. 46 (2009), no. 1, 35-43. crossref(new window)

19.
U. H. Ki, D. S. Kim, Y. H. Kim, and Y. M. Roh, Surfaces of revolution with pointwise 1-type Gauss map in Minkowski 3-space, Taiwanese J. Math. 13 (2009), no. 1, 317-338.

20.
Y. H. Kim and D. W. Yoon, Ruled surfaces with pointwise 1-type Gauss map, J. Geom. Phys. 34 (2000), no. 3-4, 191-205. crossref(new window)